# SDR DALA2017101807646

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 74,734 hours, 17,228 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  FOUND TWO SHEAR TIES WITH SURFACE CORROSION AT BS 1241,  BETWEEN STRINGERS 37L AND 39L.  REPLACED THE SHEAR TIE.
